# SDR SWAA061913

- Difficulty date: June 3, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 39,641 hours, 33,647 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part serial: BN938
- Condition: Delaminated
- Location: T/E Flap
- Component: T/E Flap
- Component part number: 6546435318
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING OUTBOARD T/E AFT FLAP DELAMINATED INBOARD SURFACE.  REMOVED AND REPLACED AFT FLAP PER MM.
